It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenadrine: my twelve weeks are coming....do I come off slow...or just quit

Re: Xenadrine: my twelve weeks are coming....do I come off slow...or just quit

[ Back to Messages ]

Message

Posted by Candace on October 16, 2000 at 17:30:15:

In Reply to: Xenadrine: my twelve weeks are coming....do I come off slow...or just quit posted by Wendy on September 25, 2000 at 21:04:46:

: Hello everyone..

: I have been on xenadrine for about nine weeks. I have lost 12lbs and am very happy about that. I have always had trouble loosing that last ten pounds and finally have done that. From reading some of the posts, I do have fears about coming off xenadrine and the side effects of withdrawl. Since taking it I haven't really had any side effects, with the exception of giving up coffee, acne and heartburn. I have on occassion missed my morning pill and have found that I get headaches. I am wondering if I stop taking it, what the effects could be. Any help anyone could give me I would appreciate. I have only taken one pill in the morning and one pill in the afternoon. I do know that I will miss the extra energy that I have acquired, and do have concerns that I could become addicted to xenadrine.

: thanks for any help you can give

: Wendy


Hello Wendy,

I've been off of the Xenadrine for about 2 weeks. I gradually stop taking the pill the same way I started. I haven't experienced any headaches and the loss of the extra energy wasn't too bad.



Follow Ups




All times are GMT -7. The time now is 04:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!